MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN; MEGADYNE LAPAROSCOPC HOOK INSULFFLATION

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN; MEGADYNE LAPAROSCOPC HOOK INSULFFLATION
Lot Number 180482
Health Effect - Clinical Code No Information (3190)
Date of Event 03/08/2018
Type of Reportable Event Malfunction
Event or Problem Description
Plastic pieces flaked off tip of megadyne laparoscopic hook insufflation equipment.

Brand Name
E-Z CLEAN
Common Device Name
MEGADYNE LAPAROSCOPC HOOK INSULFFLATION
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
draper UT 84020
MDR Report Key7330438
Report NumberMW5075801
Device Sequence Number307698
Product Code GEI
UDI-Device Identifier10614559100660
UDI-Public10614559100660
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Lot Number180482
Other Device ID Number0100
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/09/2018
Patient Sequence Number1
Patient Age37 YR
Patient Weight109